# SDR 0203831230

- Difficulty date: October 28, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N230NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46552
- Aircraft time: 114,017 hours, 27,178 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND CRACK IN FLOORBEAM AT BS 575 RBL 101.  REPAIRED PER EA 12-162234.
